B-spline collocation methods for numerical solutions of the RLW equation


Dag I., DOĞAN A. , Saka B.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.80, no.6, pp.743-757, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 6
  • Publication Date: 2003
  • Doi Number: 10.1080/0020716021000038965
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.743-757

Abstract

The numerical solution of the RLW equation is obtained by using a splitting up technique and both quadratic and cubic B-splines. Both quadratic and cubic B-spline collocation methods are applied to the resulting equation. Solutions without splitting the RLW equation are also obtained with the method of the cubic collocation method. Results are substantiated by studying propagation of a solitary wave and undular bore development. Comparison is made with results of the proposed schemes.